Weyl law for the volume spectrum

Yevgeny Liokumovich, Fernando C. Marques, André Neves

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Given M a Riemannian manifold with (possibly empty) boundary, we show that its volume spectrum [ωp(M)]ρ∈ℕ satisfies a Weyl law that was conjectured by Gromov.

Original languageEnglish (US)
Pages (from-to)933-961
Number of pages29
JournalAnnals of Mathematics
Volume187
Issue number3
DOIs
StatePublished - May 1 2018

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Lusternik-Schnirelmann
  • Min-max
  • Volume spectrum
  • Weyl law

Fingerprint Dive into the research topics of 'Weyl law for the volume spectrum'. Together they form a unique fingerprint.

  • Cite this